Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Emily087

Member
  • Total Reviews

    0
  • Content Count

    57
  • Joined

  • Last visited

Community Reputation

1 Neutral

2 Followers

About Emily087

  • Rank
    Junior Member

Recent Profile Visitors

1419 profile views
  1. Thanks so much for the advice lamarr. I wish I liked my dermatologist. She seems to deny that this could be in any way related to accutane. I may have to go to a new one to try to get on clonidine. Does any one else have any thoughts on this?
  2. Hi everyone. I finished taking accutane two months ago, and in the past month or so my face has been extremely sensitive. My cheeks are always a little pink and then I flush pretty frequently as well. Is this something that will go away with time? If so, does anyone know how long it will take? Also, is there anything I can do to help decrease the flushing. I am totally embarrassed, and would be really upset if this is going to be permanent. Someone please give me some insight. Thanks.
  3. My acne was basically moderate to begin with. I weigh about 55 kgs and was on 40 mgs for the first month and have been on 60 the other 4. So, if I'm calculating what you said correctly, Yvette (thank you by the way), I think my cumulative should be is just over 6500 according to weight. I'm actually taking a total of 8400. Panda- I weigh 120 lbs. also, and if I changed it to kgs correctly that's 55 kgs. According to the calculations Yvette gave me, we should both be fine. Paquita- Congrats on
  4. My doctor won't let me stay on for a sixth month. For everyone who's already done this, is five months enough to give me a shot at a permanent or at least long-term solution? My skin's clear now, but I didn't really start to clear until the end of the third month. Anyone? Thanks.
  5. Don't worry too much. I had an awful initial breakout for my first two months and didn't start to significantly clear until the end of the third month. I can't tell you to be patient, because I know I certainly wasn't, but just try to remain as positive as possible. In a couple more months everything should be much better.
  6. Okay, so I have definietely developed an itchy, somewhat painful rash on my neck and collarbone region. I am really not sure what to do about it. I put on some hydrocortisone, which actually just stung and made the area more red. Any advice?
  7. Hey everyone. So I am into my third month of accutane, and over the past couple days have developed a itchy, somewhat painful rash on my neck and collarbone region. I am not sure what to do about this. Has anyone had anything similar happen while on accutane? If so, what did you do for it? I put on some hydrocortisone cream, but it just burned a little and made it more red. And I have to go out into pubilc like this. Please, any advice would be appreciated.
  8. Hey, it's been awhile since I've been on. Month three's definitely going better than months 1 and 2, but I am still not thrilled. I keep getting these really deep, painful mini-cysts above my right jawline, and I don't get it.. especially since I never had any like these pre-tane. Also, I think I burned the hell out of my neck when i was outside in a v-neck t-shirt for like 20 minutes today. I put sunscreen on my face , but kind of forgot about my neck and collarbone and the back of my neck (my
  9. So, I'm not 100% sure that it really does make a difference, since like you said it's the overall dose that matters. All I can think about it is possibly if you take accutane twice a day it keeps the levels of it higher in your body at any given time. Also, it probably helps your body absorb more of it than if you take it all at once. Just some thoughts.
  10. Still disgusting skin today. Not that I thought it'd magically get better over night... although supposedly month three is the magic month. I wish my entire log wasn't basically a series of complaints/rants, but I really thought I'd be farther along than this by now. My acne got so much worse when I started this medicine and I still feel it's worse than pre-accutane, so hopefully the medicine does it's thing in the end. Otherwise the only thing I'll have to show for these painful months will be
  11. Hi. I just need some feedback from anyone who is farther into the accutane process or finished even. The first two months for me have been horrendous. I've broken out so much worse than before I started the medicine. I am three days into month three and am just wondering if anyone has any insight into how this month will be. I've heard month three described as magic, the time when things actually start to improve. I am seriously getting pretty discouraged, and really wish I knew things would sta
  12. Hey Sara. So you cleared up in month three. That's great! Do you remember how soon into month three things started improving? I am just curious because I am three days into month 3, and the past two months have been really awful, so I am kind of waiting for the madness to stop. I am feeling really discouraged. Any thoughts? Thank you.
  13. Three days into month three. Still breaking out nearly everyday on my both sides of my chin/jawline. I don't know what to do. I'm not using anything different there than anywhere else on my face and it's just outta control. I am beginning to lose faith that this stuff will even work for me. Don't really know what to do...
  14. Hey, I looked at your pictures in your gallery, and I honestly think your skin looks great. I doubt it makes you feel better to hear that, but I didn't notice a thing, and I bet anything that's still there will definitely disappear in the last months of treatment. You should be fine for the wedding. I was in my cousin's before I started 'tane, and let's just say my skin looked terrible, which I was very upset about so I can relate to wanting to look good in that situation. I bet you'll look gorg
  15. Hey. Your last three posts have sounded just like me. I'm on day 59, and I am all clear except for my chin as well, which is still going stronmg with the breaking out. I got my first cyst ever there a few days ago (when I was on vacation in San Fran nonetheless) and other than that it's just been whiteheads and now these three smaller, but deep and painful red guys. Good luck. Hopefully month three will be better for us both. Emily
×